Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 301 - 311

On Lie Reduction of the Navier-Stokes Equations

Authors
Roman POPOVYCH
Corresponding Author
Roman POPOVYCH
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.10How to use a DOI?
Abstract
Lie reduction of the Navier-Stokes equations to systems of partial differential equations in three and two independent variables and to ordinary differential equations is described.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
301 - 311
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Roman POPOVYCH
PY  - 2006
DA  - 2006/12
TI  - On Lie Reduction of the Navier-Stokes Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 301
EP  - 311
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.10
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.10
ID  - POPOVYCH2006
ER  -